Stability of the stationary solutions of neural field equations with propagation delays

Romain Veltz 1, 2, * Olivier Faugeras 1, *
* Auteur correspondant
1 NEUROMATHCOMP
CRISAM - Inria Sophia Antipolis - Méditerranée , INRIA Rocquencourt, ENS Paris - École normale supérieure - Paris, UNS - Université Nice Sophia Antipolis, CNRS - Centre National de la Recherche Scientifique : UMR8548
Abstract : In this paper, we consider neural field equations with space-dependent delays. Neural fields are continuous assemblies of mesoscopic models arising when modeling macroscopic parts of the brain. They are modeled by nonlinear integro-differential equations. We rigorously prove, for the first time to our knowledge, sufficient conditions for the stability of their stationary solutions. We use two methods 1) the computation of the eigenvalues of the linear operator defined by the linearized equations and 2) the formulation of the problem as a fixed point problem. The first method involves tools of functional analysis and yields a new estimate of the semigroup of the previous linear operator using the eigenvalues of its infinitesimal generator. It yields a sufficient condition for stability which is independent of the characteristics of the delays. The second method allows us to find new sufficient conditions for the stability of stationary solutions which depend upon the values of the delays. These conditions are very easy to evaluate numerically. We illustrate the conservativeness of the bounds with a comparison with numerical simulation.
Type de document :
Article dans une revue
Journal of Mathematical Neuroscience, BioMed Central, 2011, 1 (1), pp.1-28. 〈10.1186/2190-8567-1-1〉
Liste complète des métadonnées

Littérature citée [40 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00784425
Contributeur : Ed. Bmc <>
Soumis le : lundi 4 février 2013 - 13:04:43
Dernière modification le : vendredi 12 janvier 2018 - 01:49:40
Document(s) archivé(s) le : dimanche 5 mai 2013 - 06:45:08

Fichiers

2190-8567-1-1.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Citation

Romain Veltz, Olivier Faugeras. Stability of the stationary solutions of neural field equations with propagation delays. Journal of Mathematical Neuroscience, BioMed Central, 2011, 1 (1), pp.1-28. 〈10.1186/2190-8567-1-1〉. 〈hal-00784425〉

Partager

Métriques

Consultations de la notice

310

Téléchargements de fichiers

117